Clique-perfectness of complements of line graphs (Extended abstract)

Flavia Bonomo, Guillermo Durán, Martin Safe, Annegret Wagler
Electronic Notes in Discrete Mathematics, Volume 37, page 327--332 - 2011
Download the publication : BDSW11.pdf [125Ko]  

BibTex references

@Article\{BDSW11,
  author       = "Bonomo, Flavia and Dur\'an, Guillermo and Safe, Martin and Wagler, Annegret",
  title        = "Clique-perfectness of complements of line graphs  (Extended abstract)",
  journal      = "Electronic Notes in Discrete Mathematics",
  volume       = "37",
  pages        = "327--332",
  year         = "2011",
  publisher    = "Elsevier",
  url          = "http://publicaciones.dc.uba.ar/Publications/2011/BDSW11"
}

Other publications in the database

» Flavia Bonomo
» Guillermo Durán
» Martin Safe
» Annegret Wagler